# SDR MALA080077

- Difficulty date: April 15, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 4,740 hours, 4,970 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE EICAS AND AURAL WARNING MOMENTARILY INDICATED DURING ARRIVAL INTO CPR, TEN MINUTES BEFORE LANDING.  NO OTHER INDICATIONS FOLLOWED, REMOVED AND CLEANED CONNECTORS ON NR 1 AND NR 2 CARGO SMOKE DETECTORS.  COMPLETED OPERATIONAL TEST OF CARGO SMOKE DETECTORS PER TASK 26-15-00, PAGE 501.  ALL CHECKS GOOD AT THIS TIME.
